# SDR AALA201901049001

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 18,456 hours, 3,766 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chiller
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE IN THE FORWARD GALLEY AREA.  SHUT OFF THE GALLEY AND CABIN POWER,  FLIGHT DIVERTED.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE CHILLER IN THE FORWARD GALLEY TO BE THE SOURCE OF SMOKE.   REPLACED THE CHILLER IAW AMM 25-34-51, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
